# SDR 2024FA0000233

- Difficulty date: March 19, 2024
- Submitted: March 19, 2024
- Operation: General aviation
- Aircraft: N382C
- Make and model: Lkheed C130B
- Aircraft serial: 3824334
- Aircraft time: 22,707 hours, 5,436 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 461B2598TL
- Part serial: MULTIPLE
- Condition: Deteriorated
- Location: Zone 700
- Part time: 7 hours, 3 cycles
- Component: Wheel, Meggitt
- Component part number: 95506161
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IDENTIFIED 4 EA. PREMATURELY DETERIORATED MAIN LANDING TIRES DURING WALKAROUND. UPON FURTHER INVESTIGATION, IDENTIFIED 8 ADDITIONAL TIRES ON OTHER AIRCRAFT AND IN INVENTORY THAT WERE DETERIORATED. A VENDOR AUDIT WAS CONDUCTED, AND THE FINDINGS DETERMINED THAT THE VENDOR  REPLACED THE TIRES WITH RETREAD TIRES ON WHEEL ASSY. OVERHAUL. THE REQUEST FROM COULSON WAS FOR NEW TIRES. THE VENDOR DID NOT COMPLY WITH THE REQUESTS OF THE CUSTOMER AND DELIVERED PARTS THAT DO NOT MEET REQUIREMENTS. SUSPECT UNAPPROVED PARTS REPORT, DATED 12MAR2024, WAS SUBMITTED TO THE FAA TO IDENTIFY VENDOR ISSUES ON ALL OTHER AFFECTED WHEEL ASSEMBLIES.
